American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B33) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Carl C. Cowen and Rebecca G. Wahl. Shift-invariant subspaces invariant for composition operators on the Hardy-Hilbert space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] S. Waleed Noor. Complex symmetry of composition operators induced by involutive ball automorphisms. Proc. Amer. Math. Soc. 142 (2014) 3103-3107.
Abstract, references, and article information   
View Article: PDF

[3] Paul S. Bourdon. Invertible weighted composition operators. Proc. Amer. Math. Soc. 142 (2014) 289-299.
Abstract, references, and article information   
View Article: PDF

[4] Evgueni Doubtsov. Bloch-to-BMOA compositions on complex balls. Proc. Amer. Math. Soc. 140 (2012) 4217-4225.
Abstract, references, and article information   
View Article: PDF

[5] Sei-ichiro Ueki. Isometries of the Zygmund $F$-algebra. Proc. Amer. Math. Soc. 140 (2012) 2817-2824.
Abstract, references, and article information   
View Article: PDF

[6] Boo Rim Choe, Hyungwoon Koo and Wayne Smith. A note on composition operators acting on holomorphic Sobolev spaces. Proc. Amer. Math. Soc. 139 (2011) 4369-4375. MR 2823082.
Abstract, references, and article information   
View Article: PDF

[7] Bassam Shayya. The WAT conjecture on the torus. Proc. Amer. Math. Soc. 139 (2011) 3633-3643. MR 2813393.
Abstract, references, and article information   
View Article: PDF

[8] Jesús Araujo and Juan J. Font. Stability of weighted point evaluation functionals. Proc. Amer. Math. Soc. 138 (2010) 3163-3170. MR 2653941.
Abstract, references, and article information   
View Article: PDF

[9] Ruhan Zhao. Essential norms of composition operators between Bloch type spaces. Proc. Amer. Math. Soc. 138 (2010) 2537-2546. MR 2607883.
Abstract, references, and article information   
View Article: PDF

[10] Hiroyasu Hamada and Yasuo Watatani. Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products. Proc. Amer. Math. Soc. 138 (2010) 2113-2123. MR 2596050.
Abstract, references, and article information   
View Article: PDF

[11] Luis Bernal-González. Common hypercyclic functions for multiples of convolution and non-convolution operators. Proc. Amer. Math. Soc. 137 (2009) 3787-3795. MR 2529888.
Abstract, references, and article information   
View Article: PDF

[12] José Bonet, Mikael Lindström and Elke Wolf. Isometric weighted composition operators on weighted Banach spaces of type $H^{\infty }$. Proc. Amer. Math. Soc. 136 (2008) 4267-4273. MR 2431039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Abdollahi. Self-commutators of automorphic composition operators on the Dirichlet space. Proc. Amer. Math. Soc. 136 (2008) 3185-3193. MR 2407083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eva A. Gallardo-Gutierrez and Jonathan R. Partington. Common hypercyclic vectors for families of operators. Proc. Amer. Math. Soc. 136 (2008) 119-126. MR 2350396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael T. Jury. Reproducing kernels, de Branges-Rovnyak spaces, and norms of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007) 3669-3675. MR 2336583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Il Bong Jung, Mi Ryeong Lee and Sang Soo Park. Separating classes of composition operators via subnormal condition. Proc. Amer. Math. Soc. 135 (2007) 3955-3965. MR 2341946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. Yousefi and H. Rezaei. Hypercyclic property of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007) 3263-3271. MR 2322758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gerardo A. Chacón, Gerardo R. Chacón and José Giménez. Composition operators on spaces of entire functions. Proc. Amer. Math. Soc. 135 (2007) 2205-2218. MR 2299498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Raymond Mortini. Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1795-1801. MR 2286090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jeng-Chung Chen and Sen-Yen Shaw. Topological mixing and Hypercyclicity Criterion for sequences of operators. Proc. Amer. Math. Soc. 134 (2006) 3171-3179. MR 2231900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Brent J. Carswell and Christopher Hammond. Composition operators with maximal norm on weighted Bergman spaces. Proc. Amer. Math. Soc. 134 (2006) 2599-2605. MR 2213738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Matthew M. Jones. Compact composition operators not in the Schatten classes. Proc. Amer. Math. Soc. 134 (2006) 1947-1953. MR 2215763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] María J. Martín and Dragan Vukotic. Isometries of the Dirichlet space among the composition operators. Proc. Amer. Math. Soc. 134 (2006) 1701-1705. MR 2204282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Victor Didenko. Spectral radii of refinement and subdivision operators. Proc. Amer. Math. Soc. 133 (2005) 2335-2346. MR 2138876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rajeev Kumar and Romesh Kumar. Composition operators on Banach function spaces. Proc. Amer. Math. Soc. 133 (2005) 2109-2118. MR 2137878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] José Giménez. Subnormal semigroups of composition operators. Proc. Amer. Math. Soc. 133 (2005) 1749-1756. MR 2120274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pratibha Ghatage, Dechao Zheng and Nina Zorboska. Sampling sets and closed range composition operators on the Bloch space. Proc. Amer. Math. Soc. 133 (2005) 1371-1377. MR 2111961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wen-Fong Ke, Bing-Ren Li and Ngai-Ching Wong. Zero product preserving maps of operator-valued functions. Proc. Amer. Math. Soc. 132 (2004) 1979-1985. MR 2053969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jingbo Xia. On a proposed characterization of Schatten-class composition operators. Proc. Amer. Math. Soc. 131 (2003) 2505-2514. MR 1974649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Barbara D. MacCluer, Karel Stroethoff and Ruhan Zhao. Generalized Schwarz-Pick estimates. Proc. Amer. Math. Soc. 131 (2003) 593-599. MR 1933351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2